Structure au bord des variétés à courbure négative
Séminaire de théorie spectrale et géométrie, Volume 13 (1994-1995), p. 97-122
@article{TSG_1994-1995__13__97_0,
     author = {Ledrappier, Fran\c cois},
     title = {Structure au bord des vari\'et\'es \`a courbure n\'egative},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {13},
     year = {1994-1995},
     pages = {97-122},
     zbl = {0931.53005},
     mrnumber = {1715960},
     language = {fr},
     url = {http://www.numdam.org/item/TSG_1994-1995__13__97_0}
}
Ledrappier, François. Structure au bord des variétés à courbure négative. Séminaire de théorie spectrale et géométrie, Volume 13 (1994-1995) pp. 97-122. http://www.numdam.org/item/TSG_1994-1995__13__97_0/

[1] D.V. Anosov. _ Geodesic flows on closed Riemannian manifolds with negative curvature, Proc. Steklov Inst. of Math. 90, 1967. | MR 224110 | Zbl 0176.19101

[2] D.V. Anosov & Ya. Sinai. _ Some smooth ergodic systems, Russian Math. Surveys 22-5 ( 1967), 103-167. | Zbl 0177.42002

[3] F. Bonahon. _ The geometry of Teichmüller spaces via geodesic currents, Invent. Math. 92 ( 1988), 139-162. | MR 931208 | Zbl 0653.32022

[4] M. Bourdon. _ Structure conforme au bord et flot géodésique d'un CAT(-1)-espace, L'Enseignement Mathématique 41 ( 1995), 63-102. | MR 1341941 | Zbl 0871.58069

[5] M. Bourdon. _ Au bord de certains polyèdres hyperboliques, Ann. Inst. Fourier (Grenoble) 45 ( 1995), 119-141. | Numdam | MR 1324127 | Zbl 0820.20043

[6] R. Bowen. _ The equidistribution of closed geodesics, Amer. J. Math. 94 ( 1972), 413-423. | MR 315742 | Zbl 0249.53033

[7] R. Bowen. _ Periodic orbits for hyperbolic flows, Amer. J. Math. 94 ( 1972), 1-30. | MR 298700 | Zbl 0254.58005

[8] R. Bowen & D. Ruelle. _ The ergodic theory for axiom A flows, Invent. Math. 29 ( 1975), 181-202. | MR 380889 | Zbl 0311.58010

[9] E. Cawley. _ Geometry of deformations of an Anosov flow on a 3-manifold, Publications du CIRM, Résumés des colloques 5 ( 1993), 73.

[10] C. Croke. _ Rigidity for surfaces of non positive curvature, Comment. Math. Helv. 65 ( 1990), 150-169. | MR 1036134 | Zbl 0704.53035

[11] E. Ghys & P. De La Harpe. _ Sur les groupes hyperboliques d'après Mikhael Gromov, Birkhäuser, 1990. | MR 1086648 | Zbl 0731.20025

[12] M. Gromov. _ Three remarks on geodesic dynamics and fundamental group, unpublished.

[13] U. Hamenstädt. _ A new description of the Bowen-Margulis measure, Ergod. Th. & Dynam. Sys. 9 ( 1989), 455-464. | MR 1016663 | Zbl 0722.58029

[14] U. Hamenstädt. _ Entropy rigidity of locally symmetric spaces of negative curvature, Ann. of Math. 131 ( 1990), 35-51. | MR 1038357 | Zbl 0699.53049

[15] U. Hamenstädt. _ Time preserving conjugacies of geodesic flows, Ergod. Th. & Dynam. Sys. 12 ( 1992), 67-74. | MR 1162399 | Zbl 0766.58045

[16] U. Hamenstädt. _ Regularity at infinity of compact negatively curved manifolds, Ergod. Th. & Dynam. Sys. 14 ( 1994), 493-514. | MR 1293405 | Zbl 0820.53039

[17] U. Hamenstädt. _ Harmonic measures realized as Hausdorff measures, preprint Bonn, 1995. | MR 1477033

[18] U. Hamenstädt. _ Cocycles, Hausdorff measures and cross ratios, preprint Bonn, 1995. | MR 1477033 | Zbl 0906.58035

[19] J.-L. Journé. _ On a regularity problem occuring in connection with Anosov diffeomorphisms, Comm. Math. Phys. 106 ( 1986), 345-351. | MR 855316 | Zbl 0603.58019

[20] V. Kaimanovich. _ Invariant measures of the geodesic flow and measures at infinity on negatively curved manifolds, Ann. Inst. H. Poincare Phys. Theor. 53 ( 1990), 361-393. | Numdam | MR 1096098 | Zbl 0725.58026

[21] A. Katok. _ Entropy and closed geodesics, Ergod. Th. & Dynam. Sys. 2 ( 1982), 339-365. | MR 721728 | Zbl 0525.58027

[22] F. Ledrappier. _ Harmonic measures and Bowen-Margulis measures, Israel J. Math. 71 ( 1990), 275-287. | MR 1088820 | Zbl 0728.53029

[23] F. Ledrappier. _ Harmonic 1-forms on the stable foliation, Bol. Soc. Brasil Mat. 25 ( 1994), 121-138. | MR 1306557 | Zbl 0821.58034

[24] F. Ledrappier. _ A renewal theorem for the distance in negative curvature, Proc. Symp. Pure Math. 57 ( 1995), 351-360. | MR 1335481 | Zbl 0842.60080

[25] F. Ledrappier & L.-S. Young. _ The metric entropy of diffeomorphisms, part I, Ann. of Math. 122 ( 1985), 509-539. | MR 819556 | Zbl 0605.58028

[26] A. Livsic. _ Homology properties of Y-Systems, Math. Notes 10 ( 1971), 754-757. | MR 293669 | Zbl 0235.58010

[27] R. De La Llave, J.-M. Marco & R. Moriyon. _ Canonical perturbation theory of Anosov Systems and regularity results for Livsic cohomology equation, Ann. of Math. 123 ( 1986), 536-611. | MR 840722 | Zbl 0603.58016

[28] J.-P. Otal. _ Le spectre marqué des longueurs des surfaces à courbure négative, Ann. Math. 131 ( 1990), 151-162. | MR 1038361 | Zbl 0699.58018

[29] J.-P. Otal. _ Surla géométrie symplectique de l'espace des géodésiques d'une variété à courbure négative, Rev. Math. Jberoam 8 ( 1992), 441-456. | MR 1202417 | Zbl 0777.53042

[30] P. Pansu. _ Métriques de Carnot-Carathéodory et quasi-isométries des espaces symétriques de rang un, Ann. of Math. 129 ( 1989), 1-60. | MR 979599 | Zbl 0678.53042

[31] P. Pansu. _ Dimension conforme et sphère à l'infini des variétés à courbure négative, Annales Acad. Sci. Fennicae, Series AI Mathematica 14 ( 1989), 177-212. | MR 1024425 | Zbl 0722.53028

[32] W. Parry & M. Pollicott. _ Zeta functions and the periodic orbits structure of hyperbolic dynamics, Asterisque 187-188 ( 1990),. | MR 1085356 | Zbl 0726.58003

[33] S. Patterson. _ The limit set of a Fuchsian group. Acta Math. 136 ( 1976), 241-273. | MR 450547 | Zbl 0336.30005

[34] D. Sullivan. _ The ergodic theory at infinity of a discrete group of hyperbolic isometries, Ann. of Math. Stud. 97 ( 1981), 465-197. | MR 624833 | Zbl 0567.58015

[35] D. Sullivan. _ The density at infinity of a discrete group of hyperbolic motions, Pub. Math. IHES 50 ( 1979), 171-209. | Numdam | MR 556586 | Zbl 0439.30034

[36] P. Walters. _ An introduction to ergodic theory, G.T.M. 79 Springer Berlin, 1982. | MR 648108 | Zbl 0475.28009

[37] C.-B. Yue. _ Rigidity and dynamics around manifolds of negative curvature, Math. Research Letters 1 ( 1994), 123-147. | MR 1266752 | Zbl 0840.53027